# SDR CALA2025062305823

- Difficulty date: June 22, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N79402
- Make and model: Boeing 737924
- Aircraft serial: 30119
- Aircraft time: 63,681 hours, 26,564 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 7374602209
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN FWD AND AFT OF FUEL PANEL 534BB BETWEEN RIB 26 AND RIB 27 HAS CORROSION.  REPAIRED LT LOWER SKIN CORROSION AFT AND O/B OF FUEL PANEL 534BB BETWEEN RIB 26 & 27 AT REAR SPAR IAW EC/RA 5720-03540 REV A.
